Alert archive / North Dakota / High Wind Watches in 2011
High Wind Watch 3, NWS Bismarck, ND
NWS Bismarck, ND issued this high wind watch at May 29, 2011, 1:53 PM MDT for 28 counties in North Dakota. It took effect at May 31, 2011, 6:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 29, 2011, 1:53 PM MDT (19:53 UTC)
- In effect from
- May 31, 2011, 6:00 AM MDT
- Expired
- May 30, 2011, 12:57 PM MDT
- In force
- Issued by
- NWS Bismarck, ND
All 28 counties
Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 65 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 845 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
396 WWUS73 KBIS 291953 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 253 PM CDT SUN MAY 29 2011 ...HIGH WIND WATCH FOR WEST AND PORTIONS OF CENTRAL NORTH DAKOTA... .THE COMBINATION OF A POTENT LOW PRESSURE MOVING THROUGH NORTH DAKOTA...AND HIGH PRESSURE OVER WYOMING...WILL RESULT IN A STRONG PRESSURE GRADIENT OVER WESTERN AND CENTRAL NORTH DAKOTA TUESDAY. THIS COULD PRODUCE WESTERLY WINDS BETWEEN 40 AND 60 MPH. WORKERS SUPPORTING THE FLOOD FIGHTING EFFORTS IN BUILDING THE DIKES AND LEVEES SHOULD BE AWARE OF THE POSSIBILITY FOR STRONG WINDS AND HIGH WAVE ACTION ON LAKES AND RIVERS. IN ADDITION...THOSE PLANNING TRAVEL AND DRIVING HIGH PROFILE VEHICLES SHOULD MONITOR THE LATEST FORECASTS AT WWW.WEATHER.GOV/BIS. NDZ001>003-009>011-017>023-025-031>037-040>048-050-051-300400- /O.NEW.KBIS.HW.A.0003.110531T1200Z-110601T0000Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS- STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON... BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE... JAMESTOWN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 253 PM CDT SUN MAY 29 2011 /153 PM MDT SUN MAY 29 2011/ ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * STRONG WESTERLY WINDS BETWEEN 40 AND 60 MPH ARE POSSIBLE TUESDAY OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA. * WORKERS SUPPORTING THE DIKES AND LEVEES SHOULD BE AWARE OF THE POSSIBILITY FOR STRONG WINDS AND HIGH WAVE ACTION ON LAKES AND RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ KS/NH/HW/LTH
4 follow-up statements
808 WWUS73 KBIS 291956 CCA NPWBIS URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BISMARCK ND 255 PM CDT SUN MAY 29 2011 ...HIGH WIND WATCH FOR WEST AND PORTIONS OF CENTRAL NORTH DAKOTA TUESDAY... .THE COMBINATION OF A POTENT LOW PRESSURE MOVING THROUGH NORTH DAKOTA...AND HIGH PRESSURE OVER WYOMING...WILL RESULT IN A STRONG PRESSURE GRADIENT OVER WESTERN AND CENTRAL NORTH DAKOTA TUESDAY. THIS COULD PRODUCE WESTERLY WINDS BETWEEN 40 AND 60 MPH. WORKERS SUPPORTING THE FLOOD FIGHTING EFFORTS IN BUILDING THE DIKES AND LEVEES SHOULD BE AWARE OF THE POSSIBILITY FOR STRONG WINDS AND HIGH WAVE ACTION ON LAKES AND RIVERS. IN ADDITION...THOSE PLANNING TRAVEL AND DRIVING HIGH PROFILE VEHICLES SHOULD MONITOR THE LATEST FORECASTS AT WWW.WEATHER.GOV/BIS. NDZ001>003-009>011-017>023-025-031>037-040>048-050-051-300415- /O.NEW.KBIS.HW.A.0003.110531T1200Z-110601T0000Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS- STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON... BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE... JAMESTOWN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 255 PM CDT SUN MAY 29 2011 /155 PM MDT SUN MAY 29 2011/ ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * STRONG WESTERLY WINDS BETWEEN 40 AND 60 MPH ARE POSSIBLE TUESDAY OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA. * WORKERS SUPPORTING THE DIKES AND LEVEES SHOULD BE AWARE OF THE POSSIBILITY FOR STRONG WINDS AND HIGH WAVE ACTION ON LAKES AND RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ KS/NH/HW/LTH
419 WWUS73 KBIS 300316 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1016 PM CDT SUN MAY 29 2011 ...HIGH WIND WATCH FOR WEST AND PORTIONS OF CENTRAL NORTH DAKOTA TUESDAY... .THE COMBINATION OF A POTENT LOW PRESSURE MOVING THROUGH NORTH DAKOTA...AND HIGH PRESSURE OVER WYOMING...WILL RESULT IN A STRONG PRESSURE GRADIENT OVER WESTERN AND CENTRAL NORTH DAKOTA TUESDAY. THIS COULD PRODUCE WESTERLY WINDS AROUND 50 MPH. WORKERS SUPPORTING THE FLOOD FIGHTING EFFORTS IN BUILDING THE DIKES AND LEVEES SHOULD BE AWARE OF THE POSSIBILITY FOR STRONG WINDS AND HIGH WAVE ACTION ON LAKES AND RIVERS. IN ADDITION...THOSE PLANNING TRAVEL AND DRIVING HIGH PROFILE VEHICLES SHOULD MONITOR THE LATEST FORECASTS AT WWW.WEATHER.GOV/BIS. NDZ001>003-009>011-017>023-025-031>037-040>048-050-051-301700- /O.CON.KBIS.HW.A.0003.110531T1200Z-110601T0000Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS- STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON... BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE... JAMESTOWN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 1016 PM CDT SUN MAY 29 2011 /916 PM MDT SUN MAY 29 2011/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * STRONG WESTERLY WINDS AROUND 50 MPH WILL BE POSSIBLE TUESDAY OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA. * WORKERS SUPPORTING THE DIKES AND LEVEES SHOULD BE AWARE OF THE POSSIBILITY FOR STRONG WINDS AND HIGH WAVE ACTION ON LAKES AND RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS AT WWW.WEATHER.GOV/BIS. && $$ TM
838 WWUS73 KBIS 300935 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 435 AM CDT MON MAY 30 2011 ...HIGH WIND WATCH FOR WEST AND PORTIONS OF CENTRAL NORTH DAKOTA TUESDAY... .THE COMBINATION OF A POTENT LOW PRESSURE MOVING THROUGH NORTH DAKOTA...AND HIGH PRESSURE OVER WYOMING...WILL RESULT IN A STRONG PRESSURE GRADIENT OVER WESTERN AND CENTRAL NORTH DAKOTA TUESDAY. THIS COULD PRODUCE WESTERLY WINDS 25 TO 45 MPH WITH GUSTS AS HIGH AS 55 MPH. WORKERS SUPPORTING THE FLOOD FIGHTING EFFORTS IN BUILDING THE DIKES AND LEVEES SHOULD BE AWARE OF THE POSSIBILITY FOR STRONG WINDS AND HIGH WAVE ACTION ON LAKES AND RIVERS. IN ADDITION...THOSE PLANNING TRAVEL AND DRIVING HIGH PROFILE VEHICLES SHOULD MONITOR THE LATEST FORECASTS AT WWW.WEATHER.GOV/BIS. NDZ001>003-009>011-017>023-025-031>037-040>048-050-051-301745- /O.CON.KBIS.HW.A.0003.110531T1200Z-110601T0000Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS- STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON... BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE... JAMESTOWN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 435 AM CDT MON MAY 30 2011 /335 AM MDT MON MAY 30 2011/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * STRONG WESTERLY WINDS 25 TO 45 MPH WITH GUSTS AS HIGH AS 55 MPH WILL BE POSSIBLE TUESDAY OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA. * WORKERS SUPPORTING THE DIKES AND LEVEES SHOULD BE AWARE OF THE POSSIBILITY FOR STRONG WINDS AND HIGH WAVE ACTION ON LAKES AND RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS AT WWW.WEATHER.GOV/BIS. && $$
272 WWUS73 KBIS 301857 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 157 PM CDT MON MAY 30 2011 ...HIGH WIND WARNING FOR ALL OF WEST AND CENTRAL NORTH DAKOTA TUESDAY MORNING THROUGH EARLY TUESDAY EVENING... .STRONG LOW PRESSURE LIFTING NORTH INTO SOUTHERN CANADA WILL BRING STRONG WINDS TO THE REGION ON TUESDAY. THE STRONG WINDS ARE EXPECTED TO BEGIN ACROSS WESTERN NORTH DAKOTA EARLY TUESDAY MORNING...AND ACROSS CENTRAL NORTH DAKOTA LATER TUESDAY MORNING INTO TUESDAY AFTERNOON. SUSTAINED WINDS OF 35 TO 45 MPH...AND GUSTS UP TO AROUND 60 MPH...CAN BE EXPECTED. INITIALLY EXPECT WEST WINDS...TRANSITIONING TO NORTHWEST AS THE DAY PROGRESSES. THE WINDS ARE EXPECTED TO SUBSIDE LATER TUESDAY EVENING. THOSE SUPPORTING THE FLOOD FIGHTING EFFORTS IN BUILDING THE DIKES AND LEVEES ACROSS WEST AND CENTRAL NORTH DAKOTA SHOULD PREPARE FOR THESE STRONG WINDS. SIGNIFICANT WAVE ACTION IS LIKELY ON AREA LAKES AND RIVERS. IN ADDITION...WINDS THIS STRONG WILL MAKE TRAVEL DIFFICULT...AND COULD RESULT IN PROPERTY DAMAGE IF THE NECESSARY PREPARATIONS ARE NOT TAKEN. NDZ001>003-009>011-017>023-025-031>037-040>048-050-051-310300- /O.UPG.KBIS.HW.A.0003.110531T1200Z-110601T0000Z/ /O.NEW.KBIS.HW.W.0005.110531T1200Z-110601T0000Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS- STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON... BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE... JAMESTOWN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 157 PM CDT MON MAY 30 2011 /1257 PM MDT MON MAY 30 2011/ ...HIGH WIND WARNING IN EFFECT FROM 7 AM CDT /6 AM MDT/ TO 7 PM CDT /6 PM MDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 AM CDT /6 AM MDT/ TO 7 PM CDT /6 PM MDT/ TUESDAY. THIS REPLACES THE HIGH WIND WATCH. * STRONG WESTERLY WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 MPH...ARE EXPECTED TUESDAY OVER WEST AND CENTRAL NORTH DAKOTA. * THE STRONG WINDS WILL BEGIN WEST EARLY TUESDAY MORNING...SPREADING EAST TUESDAY MORNING AND AFTERNOON. THE STRONG WINDS ARE EXPECTED TO SUBSIDE TUESDAY EVENING. * WORKERS SUPPORTING THE DIKES AND LEVEES SHOULD PREPARE FOR THE STRONG WINDS...ALONG WITH HIGH WAVE ACTION ON AREA LAKES AND RIVERS. * TRAVEL WILL BE DIFFICULT...AND PROPERTY DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NDZ004-005-012-013-310300- /O.NEW.KBIS.HW.W.0005.110531T1200Z-110601T0000Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY 157 PM CDT MON MAY 30 2011 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY. * STRONG WESTERLY WINDS OF 35 TO 45 MPH...WITH GUSTS AS HIGH AS 60 MPH...ARE EXPECTED TUESDAY OVER WEST AND CENTRAL NORTH DAKOTA. * THE STRONG WINDS WILL BEGIN WEST EARLY TUESDAY MORNING...SPREADING EAST TUESDAY MORNING AND AFTERNOON. THE STRONG WINDS ARE EXPECTED TO SUBSIDE TUESDAY EVENING. * WORKERS SUPPORTING THE DIKES AND LEVEES SHOULD PREPARE FOR THE STRONG WINDS...ALONG WITH HIGH WAVE ACTION ON AREA LAKES AND RIVERS. * TRAVEL WILL BE DIFFICULT...AND PROPERTY DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ HEINERT/SIMOSKO
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this high wind watch went out at May 29, 9:53 AM MDT, 4 hours earlier.
Area forecast discussion, May 29, 9:53 AM MDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1053 AM CDT SUN MAY 29 2011 .UPDATE... ALL GRIDS. && .SHORT TERM... STRONG THETA-E ADVECTION WILL SPREAD FROM SOUTH TO NORTH ACROSS WEST AND CENTRAL NORTH DAKOTA THIS MORNING AND AFTERNOON. HAVE INCREASED PRECIPITATION CHANCES AS A RESULT AND EXPANDED THE AERIAL COVERAGE. THIS LED TO INCREASED CLOUDS AND LOWERING DAYTIME HIGHS. STILL LOOKS MAINLY SHOWERS AS INSTABILITY IS LITTLE TO NONE THROUGH 00Z. STRONG LLJ DYNAMICS DEVELOP OVERNIGHT ACROSS THE PLAINS...ALONG WITH RAPIDLY INCREASING MU CAPE VALUES TOWARDS SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA. OVERNIGHT SEVERE CONVECTION WILL BE A POSSIBILITY...MAINLY AFTER 06Z AND PRIMARILY ACROSS MY SOUTHEASTERN COUNTIES. .AVIATION... MVFR-IFR CIGS PERSIST ACROSS NORTHERN ND...INCLUDING KISN AND KMOT ACROSS THE NORTHWEST AND NORTH CENTRAL. THIS IS A RESULT OF MOIST EASTERLY FLOW. LEAD DISTURBANCES ORIGINATED FROM A STRONG UPPER LEVEL LOW CENTERED OVER NEVADA HAS RESULTED IN SHOWER DEVELOPMENT ACROSS SOUTHERN ND. THIS AREA OF PRECIP WILL SPREAD NORTH THROUGH THE DAY. RAIN WILL BE PRESENT AT ALL TERMINAL AERODROMES AFTER 00Z...AND WILL REDUCE VISIBILITIES ESPECIALLY NEAR KDIK. && .BIS WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH TUESDAY EVENING FOR NDZ001>004-009>012-017>019-021-031>033-040- 041-043-044. && SHORT TERM/AVIATION...NH
Hazardous weather outlook, May 29, 3:01 AM MDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 401 AM CDT SUN MAY 29 2011 NDZ001>004-009>012-017>019-021-031>033-040-041-043-044-300915- DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 401 AM CDT SUN MAY 29 2011 /301 AM MDT SUN MAY 29 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND WESTERN NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN IS POSSIBLE TONIGHT...AND A FLOOD WATCH HAS BEEN ISSUED FOR WESTERN AND NORTH CENTRAL NORTH DAKOTA TONIGHT THROUGH TUESDAY EVENING. PLEASE SEE WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAVY RAIN IS POSSIBLE MONDAY AND TUESDAY. STRONG WINDS ARE ALSO FORECAST ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA ON TUESDAY. THE STRONG WINDS COULD CAUSE WAVE ACTION AND IMPACT LEVIES AND DIKES. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ005-013-020-022-023-025-034>037-042-045>048-050-051-300915- ROLETTE-PIERCE-OLIVER-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH- KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 401 AM CDT SUN MAY 29 2011 /301 AM MDT SUN MAY 29 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT FLOOD WARNINGS ARE IN EFFECT ACROSS THE COUNTY WARNING AREA. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. MODERATE TO HEAVY RAINFALL IS POSSIBLE ACROSS SOUTH CENTRAL NORTH DAKOTA TONIGHT AND THERE IS A CHANCE OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MODERATE TO HEAVY RAINFALL IS POSSIBLE ACROSS SOUTH CENTRAL NORTH DAKOTA TONIGHT AND MONDAY AND THERE IS A CHANCE OF THUNDERSTORMS. STRONG WINDS ARE ALSO FORECAST ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA ON TUESDAY. THE STRONG WINDS COULD CAUSE WAVE ACTION AND IMPACT LEVIES AND DIKES. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
High Wind Watches in North Dakota, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.